# SDR SCNA20240116007

- Difficulty date: January 1, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N837SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40252
- Aircraft time: 42,362 hours, 17,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT: W/O 84120 NRC00007 R1 DOOR OUTSIDE EMER LIGHT IS BURNED OUT. - - RESOLUTION: RELAMPED R1 EXTERIOR EMERGENCY LIGHT. IAW AMM 33-51-04. OPS CHECK GOOD.
